Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Active Ingredient: Ibuprofen 5% w/w Also contains: Purified water, Isopropyl alcohol, Hydroxyethylcellulose, Benzyl alcohol, Sodium hydroxide.
Nurofen 5% Ibuprofen Gel relieves pain and inflammation in backache, rheumatic and muscular pain, sprains, strains and sports injuries.
Adults and children over 12: Squeeze 4 to 10cm of gel from the tube and lightly rub into the affected area until absorbed. Each dose contains 50mg to 125mg ibuprofen. Use up to four times a day, ensuring that you leave at least 4 hours between applications.
Do not use if: You are pregnant or breastfeeding. You are allergic to any of the ingredients or have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth). Do not cover with plaster or dressing. Do not use it on broken or damaged skin, on the lips, near the eyes, mouth or nose. Avoid excessive exposure of the treated area to sunlight. Discontinue use if a rash develops.
Topical Pain Relief.
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.